# SDR AALA20110304DFW01

- Difficulty date: March 2, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 20,932 hours, 2,549 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Defective
- Location: Wire Harness
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12D EMERGENCY AISLE LIGHTS INOPERATIVE.  REPLACED PIN ON WIRE HARNESS ASSEMBLY.  OPS CHECK NORMAL.
